# SDR SWAA2020092112228

- Difficulty date: August 27, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 55,155 hours, 32,453 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB INSPAR RIB NR 1 STIFFENER NR 2 HAS CRACK INDICATIOIN.  REPAIRED RIB NR 1 STIFFENER NR 2 RT STAB VERTICAL, AS PER B/737 SRM 55-10-09-2R-4 R 4 FIG 102A.
